# SDR IXXA20221121147

- Difficulty date: November 17, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 99,221 hours, 16,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PRE-DEPARTURE MAINTENANCE, CONSUL EMERGENCY FLASHLIGHT BATTERY INDICATOR LED NOT FLASHING.  SYSTEM DEFERRED 36304 MEL CAT C. REMOVED AND REPLACED CENTER PEDESTAL EMERGENCY FLASHLIGHT BATTERY IAW B767 AMM 25-64-02. OPERATIONAL CHECK GOOD. DEFERRAL 36304  CLEARED.
